MathSciNet Relay Station
MathSciNet bibliographic data
MR1052091 (91j:65195) 65R20 (45D05 47H15 47H17)
Eggermont, P. P. B.; Lubich, Ch. Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line. Math. Comp. 56 (1991), no. 193, 149–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement